# SDR FDEA201109224056

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781931208
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE 230 AT SEAT TRACK 5L 7 INCHES AFT OF FR 20 SEAT TRACK CROWN HAS A GOUGE, SMOOTHED AND BLENDED GOUGE IAW SRM 51-73-10 MATERIAL LOSS .015 " MAX   ALLOWED .028" WITHIN LIMITS IAW SRM 53-10-16, REPROTECTED IAW SRM 51-21-10 AND 51-75-10.
